# SDR CALA9701619

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Eng Inlet
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK BETWEEN TWO RIVETS OF NR 2 ENGINE LT S-DUCT EXTERIOR SKIN PANEL JUST BELOW AND AFT OF ENGINE INLET AREA.  A DOUBLER REPAIR WAS INSTALLED IAW SRM 54-10-3.
